# SDR UIEA2024020100064

- Difficulty date: February 5, 2024
- Submitted: February 7, 2024
- Operation: Air carrier
- Aircraft: N408MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29261
- Aircraft time: 96,869 hours, 16,297 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Closeout Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 1241
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

M/D STA 1241 LBL 77-99 CLOSURE PNL FOUND CRACK.( CLOSURE PNL REPLACED AS PER SRM 51-10-02, NEW PNL HOLES TRANSFERRED AS PER SRM 51-40-05 AND NEW PNL INSTALLED AS PER SRM 51-40-02. NO FURTHER DEFECTS NOTED. )
